# SDR DALA2019082975059

- Difficulty date: August 26, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 57,934 hours, 18,923 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR WILL NOT ARM AT DEPARTURE. LUBED DOOR ASSIST PIN - ARMING MECHANISM OPN NOW NORMAL. OK FOR SERVICE.
